Nov 27, 2004
Hi my name is Edgar; im taking convivir (lamivudina y zidovudina) y efavirenz; but i suspend efavirenz because it cause me anxiety and feel very nervous Could yuo recoment other medicine to reoplace it?
Response from Dr. Lee
Please do not stop just one part of your regimen. It is important that these meds are taken in combinations. Talk to your doctor about other options for replacing the Efavirenz ASAP! (Consider Virammune.)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Doctors Check If You Have Hiv Virus If You Have Mrsa?
- Dying Process Of An Hiv Patient
- When You Have Hiv Do You Cough And Sneeze And Have A Stuffy Noes?
- Is Pityriasis Rosea A Sign Of Hiv?
- A Low Cd4 Count And A Low Viral Load Count
- Who Is At Greater Risk To Get Hiv Top Or Bottom Transmission?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.